Access count of this item: 182

Files in This Item:
File Description SizeFormat 
1308_04.pdf952.75 kBAdobe PDFView/Open
Title: Generalized Polya urn models and related distributions (Asymptotic Statistical Theory)
Authors: Inoue, Kiyoshi
Author's alias: 井上, 潔司
Issue Date: Feb-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1308
Start page: 29
End page: 38
Appears in Collections:Asymptotic Statistical Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.